# SDR AALA202112076972

- Difficulty date: December 5, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N321RL
- Make and model: Boeing 737*
- Aircraft serial: 44452
- Aircraft time: 4,306 hours, 1,714 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT IN AFT RH OUTBD POSITION DID NOT PASS THE PUSH TO TEST FUNCTION. REPLACED FLASHLIGHT WITH SERVICEABLE UNIT IAW WORKCARD 09C00005001, OPS CHECK GOOD.
